ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Зависимость бесконечномерных гомотопических групп от базисной точки

Мирзаханян, Э. А. (1977) Зависимость бесконечномерных гомотопических групп от базисной точки. ՀՍՍՀ ԳԱ Զեկույցներ, 64 (5). pp. 270-274.

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
853Kb

Item Type:Article
Additional Information:Անվերջ չափանի հոմոտոպիկ խմբերի կախումը բազիսային կետից։ The dependence of the influence-dimantional homotopic group from basic point.
Uncontrolled Keywords:Միրզախանյան Է. Ա., Mirzakhanian E. A.
Subjects:Q Science > QA Mathematics
ID Code:3765
Deposited By:NAS Reports
Deposited On:05 Sep 2012 13:17
Last Modified:13 Mar 2014 08:20

Repository Staff Only: item control page